Hildebrandt, G. and Holler, E. and Woenkhaus, M. and Quarch, G. and Reichle, A. and Schalke, B. and Andreesen, Reinhard (2000) Acute deterioration of Charcot-Marie-Tooth disease IA (CMT IA) following 2 mg of vincristine chemotherapy. Annals of oncology : official journal of the European Society for Medical Oncology / ESMO 11 (6), pp. 743-7.
Full text not available from this repository.
BACKGROUND: Severe up to life-threatening neuropathy has been observed in patients with hereditary neuropathies receiving vincristine. CASE REPORT: A 52-year-old female painter suffering from high-grade non-Hodgkin's lymphoma (stage IVB) was treated with a total of 4 mg of vincristine during two courses of CHOP chemotherapy (cyclophosphamide, vincristine, adriamycin, prednisone). At onset of ...
Export bibliographical data
|Institutions:||Medicine > Lehrstuhl für Innere Medizin III (Hämatologie und Internistische Onkologie)|
|Dewey Decimal Classification:||600 Technology > 610 Medical sciences Medicine|
|Refereed:||Yes, this version has been refereed|
|Created at the University of Regensburg:||Yes|
|Deposited on:||15 Apr 2010 05:20|
|Last modified:||15 Apr 2010 05:20|